Department of Economics and Business Economics

Optimal model averaging of varying coefficient models

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

DOI

  • Cong Li, Shanghai University of Finance and Economics, Ministry of Education China
  • ,
  • Qi Li, Capital University of Economics and Business, Texas A and M University
  • ,
  • Jeffrey S. Racine
  • Daiqiang Zhang, University at Albany –State University of New York

We consider the problem of model averaging over a set of semiparametric varying coefficient models where the varying coefficients can be functions of continuous and categorical variables. We propose a Mallows model averaging procedure that is capable of delivering model averaging estimators with solid finite-sample performance. Theoretical underpinnings are provided, finite-sample performance is assessed via Monte Carlo simulation, and an illustrative application is presented. The approach is very simple to implement in practice and R code is provided as supplementary material.

Original languageEnglish
JournalStatistica Sinica
Volume28
Issue4
Pages (from-to)2795-2809
Number of pages15
ISSN1017-0405
DOIs
Publication statusPublished - 1 Oct 2018

    Research areas

  • Candidate models, Kernel smoothing, Semiparametric

See relations at Aarhus University Citationformats

ID: 136789162